Abstract and Applied Analysis

Common Fixed Point for Self-Mappings Satisfying an Implicit Lipschitz-Type Condition in Kaleva-Seikkala's Type Fuzzy Metric Spaces

Ming-Liang Song and Xiu-Juan Zhu

Full-text: Open access

Abstract

We first introduce the new real function class satisfying an implicit Lipschitz-type condition. Then, by using -type real functions, some common fixed point theorems for a pair of self-mappings satisfying an implicit Lipschitz-type condition in fuzzy metric spaces (in the sense of Kaleva and Seikkala) are established. As applications, we obtain the corresponding common fixed point theorems in metric spaces. Also, some examples are given, which show that there exist mappings which satisfy the conditions in this paper but cannot satisfy the general contractive type conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 278340, 10 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512209

Digital Object Identifier
doi:10.1155/2013/278340

Mathematical Reviews number (MathSciNet)
MR3143556

Zentralblatt MATH identifier
1294.54042

Citation

Song, Ming-Liang; Zhu, Xiu-Juan. Common Fixed Point for Self-Mappings Satisfying an Implicit Lipschitz-Type Condition in Kaleva-Seikkala's Type Fuzzy Metric Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 278340, 10 pages. doi:10.1155/2013/278340. https://projecteuclid.org/euclid.aaa/1393512209


Export citation

References

  • O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984.
  • O. Hadžíc, “Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 29, no. 1, pp. 115–125, 1989.
  • O. Hadžíc and E. Pap, “A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 333–344, 2002.
  • S. S. Chang, Y. J. Cho, B. S. Lee, J. S. Jung, and S. M. Kang, “Coincidence point theorems and minimization theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 119–127, 1997.
  • J. X. Fang, “On fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 46, no. 1, pp. 107–113, 1992.
  • J. X. Fang, “A note on fixed point theorems of Hadžíc,” Fuzzy Sets and Systems, vol. 48, no. 3, pp. 391–395, 1992.
  • J.-X. Fang, “On fixed degree theorems for fuzzy mappings in Menger PM-spaces,” Fuzzy Sets and Systems, vol. 157, no. 2, pp. 270–285, 2006.
  • J.-Z. Xiao, X.-H. Zhu, and X. Jin, “Fixed point theorems for nonlinear contractions in Kaleva-Seikkala's type fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 200, pp. 65–83, 2012.
  • L. Zoushu and Z. Quan, “Fuzzy metric spaces and fixed point theorems,” Journal of Fuzzy Mathematics, vol. 1, no. 2, pp. 233–244, 1993.
  • M. L. Song, “Common fixed points for self-mappings satisfying an implicit relation in fuzzy metric spaces,” Fuzzy Systems and Mathematics, vol. 26, no. 6, pp. 51–59, 2012 (Chinese).
  • F. Merghadi and A. Aliouche, “A related fixed point theorem in n fuzzy metric spaces,” Iranian Journal of Fuzzy Systems, vol. 7, no. 3, pp. 73–86, 2010.
  • X. Zhang, “Common fixed point theorems for some new generalized contractive type mappings,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 780–786, 2007.
  • X. Zhang, “A common fixed point theorem for Lipschitz type mappings on a cone metric space,” Acta Mathematica Sinica, vol. 53, no. 6, pp. 1139–1148, 2010 (Chinese).
  • H. K. Pathak, R. Rodriguez-López, and R. K. Verma, “A common fixed point theorem using implicit relation and property (E.A) in metric spaces,” Filomat, vol. 21, no. 2, pp. 211–234, 2007.
  • I. Altun, “Fixed point and homotopy results for multivalued maps satisfying an implicit relation,” Journal of Fixed Point Theory and Applications, vol. 9, no. 1, pp. 125–134, 2011.
  • A. Aliouche and B. Fisher, “Fixed point theorems for mappings satisfying implicit relation on two complete and compact metric spaces,” Applied Mathematics and Mechanics, vol. 27, no. 9, pp. 1217–1222, 2006.
  • S. Sedghi, I. Altun, and N. Shobe, “A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 2, no. 2, pp. 189–196, 2008.
  • B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, vol. 16, pp. 2617–2629, 2005.
  • I. Altun and D. Turkoglu, “Some fixed point theorems on fuzzy metric spaces with implicit relations,” Korean Mathematical Society, vol. 23, no. 1, pp. 111–124, 2008.
  • V. Berinde and F. Vetro, “Common fixed points of mappings satisfying implicit contractive conditions,” Fixed Point Theory and Applications, vol. 2012, article 105, 2012.
  • M. S. Chauhan, M. K. Khanduja, and B. Singh, “Fixed point theorem in fuzzy metric space by using new implicit relation,” The International Journal of Engineering and ScienceInt, vol. 1, pp. 192–195, 2012.
  • M. Sharma and R. C. Dimri, “A common fixed point theorem for a sequence of mappings in probabilistic metric spaces using implicit relation and the property (E.A.),” International Journal of Mathematical Analysis, vol. 6, no. 5–8, pp. 333–340, 2012.
  • C. Vetro and F. Vetro, “Common fixed points of mappings satisfying implicit relations in partial metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 6, no. 3, pp. 152–161, 2013.
  • D. Dubois and H. Prade, “Operations on fuzzy numbers,” International Journal of Systems Science, vol. 9, no. 6, pp. 613–626, 1978.
  • T. Bag and S. K. Samanta, “Fuzzy bounded linear operators in Felbin's type fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 685–707, 2008.
  • L. M. Saliga, “Fixed point theorems for non-self maps in d-complete topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 103–110, 1996.
  • S. Reich, “Some remarks concerning contraction mappings,” Canadian Mathematical Bulletin, vol. 14, pp. 121–124, 1971.
  • L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974.